# SDR AWXA0000034

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C34537
- Condition: Cracked
- Location: Bs 700 - 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACKS MIGRATING FROM FASTENERS ON VERTICAL WEB COMMON TO LOWER                              CHORD AT MAIN CABIN RT FLOORBEAM BS700-727 RBL 25.  HFEC INSP IAW B737 NTM PT 6 51-00-00 FIG 23 REVEALED 8 CRACKS OF DIFFERENT LENGTHS. REMOVED DAMAGED WEB PER 737 SRM 51-40-1.  FABRICATED DOUBLER FRM                                           (7075 T-6 .050, R665195) AND FILLER FRM (7075 T-6 .040 R699649) ALODINED AND                                          PRIMED PER 737 SRM 51-10-2.  INSTALLED DOUBLER/FILLER IAW 737 SRM 51-40-2 FIG 7.
